Alert archive / Texas / Gale Warnings in 2008

Gale Warning 7, NWS Brownsville, TX

December 9, 2008

NWS Brownsville, TX issued this gale warning at Dec 9, 2008, 1:39 AM CST. It took effect at Dec 9, 2008, 10:10 PM CST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 9, 2008, 1:39 AM CST (07:39 UTC)
In effect from
Dec 9, 2008, 10:10 PM CST
Expired
Dec 10, 2008, 11:00 AM CST
In force
13 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

877 
WHUS74 KBRO 090739
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
139 AM CST TUE DEC 9 2008

...A GALE WARNING IS IN EFFECT FOR THE MARINE AREAS OF DEEP SOUTH
TEXAS FROM 9 PM TONIGHT THROUGH 4 PM WEDNESDAY AFTERNOON...

...STRONG SOUTHEAST TO SOUTH WINDS OF 25 TO 33 KNOTS CONTINUE OVER
THE LOWER TEXAS COASTAL WATERS THIS MORNING...

.SURFACE LOW PRESSURE DEEPENING OVER NORTHERN TEXAS IS IN CLOSE
PROXIMITY TO HIGH PRESSURE OVER THE GULF OF MEXICO. THIS SITUATION
CREATES STRONG SOUTHERLY FLOW OVER DEEP SOUTH TEXAS AND THE LOWER
TEXAS GULF WATERS. A STRONG COLD FRONT MOVING THROUGH THE REGION
TUESDAY EVENING WILL USHER IN EVEN STRONGER NORTH
WINDS...SUSTAINED AT 34 KNOTS WITH FREQUENT HIGHER GUSTS EXPECTED
LATE TUESDAY THROUGH MIDDAY WEDNESDAY.

GMZ150-155-170-175-091545-
/O.EXT.KBRO.SC.Y.0096.000000T0000Z-081210T0300Z/
/O.UPG.KBRO.GL.A.0003.081210T0600Z-081211T0300Z/
/O.NEW.KBRO.GL.W.0007.081210T0300Z-081210T2200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
139 AM CST TUE DEC 9 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 4 PM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE
WARNING FROM 9 PM THIS EVENING TO 4 PM CST WEDNESDAY. A SMALL
CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS EVENING. THE
GALE WATCH IS NO LONGER IN EFFECT.

SURFACE LOW PRESSURE DEEPENING OVER NORTHERN TEXAS IS IN CLOSE
PROXIMITY TO HIGH PRESSURE OVER THE GULF OF MEXICO. THIS SITUATION
CREATES STRONG SOUTHERLY FLOW OVER DEEP SOUTH TEXAS AND THE LOWER
TEXAS GULF WATERS. A STRONG COLD FRONT MOVING THROUGH THE REGION
TUESDAY EVENING WILL USHER IN EVEN STRONGER NORTH
WINDS...SUSTAINED AT 34 KNOTS OR WITH FREQUENT GUSTS OVER 34 KNOTS
LATE TUESDAY THROUGH MIDDAY WEDNESDAY. SMALL CRAFT SHOULD REMAIN IN
PORT DURING THIS STRONG FRONTAL PASSAGE AND TAKE STEPS TO PROTECT
YOUR BOAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-091545-
/O.UPG.KBRO.GL.A.0003.081210T0300Z-081211T0300Z/
/O.NEW.KBRO.GL.W.0007.081210T0300Z-081210T2200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
139 AM CST TUE DEC 9 2008

...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 4 PM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 4 PM CST
WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

SURFACE LOW PRESSURE DEEPENING OVER NORTHERN TEXAS IS IN CLOSE
PROXIMITY TO HIGH PRESSURE OVER THE GULF OF MEXICO. THIS SITUATION
CREATES STRONG SOUTHERLY FLOW OVER DEEP SOUTH TEXAS AND THE LOWER
TEXAS GULF WATERS. A STRONG COLD FRONT MOVING THROUGH THE REGION
TUESDAY EVENING WILL USHER IN EVEN STRONGER NORTH
WINDS...SUSTAINED AT 34 KNOTS OR WITH FREQUENT GUSTS OVER 34 KNOTS
LATE TUESDAY THROUGH MIDDAY WEDNESDAY. SMALL CRAFT SHOULD REMAIN IN
PORT DURING THIS STRONG FRONTAL PASSAGE AND TAKE STEPS TO PROTECT
YOUR BOAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

PHILO/STRAUB
7 follow-up statements
579 
WHUS74 KBRO 090934
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
334 AM CST TUE DEC 9 2008

...A GALE WARNING IS IN EFFECT FOR THE MARINE AREAS OF DEEP SOUTH
TEXAS FROM 9 PM TONIGHT THROUGH 4 PM WEDNESDAY AFTERNOON...

...STRONG SOUTHEAST TO SOUTH WINDS OF 25 TO 33 KNOTS CONTINUE
OVER THE LOWER TEXAS COASTAL WATERS THIS MORNING...

.SURFACE LOW PRESSURE DEEPENING OVER NORTHERN TEXAS IS IN CLOSE
PROXIMITY TO HIGH PRESSURE OVER THE GULF OF MEXICO. THIS
SITUATION CREATES STRONG SOUTHERLY FLOW OVER DEEP SOUTH TEXAS AND
THE LOWER TEXAS GULF WATERS. A STRONG COLD FRONT MOVING THROUGH
THE REGION TUESDAY EVENING WILL USHER IN EVEN STRONGER NORTH
WINDS...SUSTAINED AT 34 KNOTS WITH FREQUENT HIGHER GUSTS EXPECTED
LATE TUESDAY THROUGH MIDDAY WEDNESDAY.

GMZ150-155-170-175-091730-
/O.CON.KBRO.SC.Y.0096.000000T0000Z-081210T0300Z/
/O.CON.KBRO.GL.W.0007.081210T0300Z-081210T2200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
334 AM CST TUE DEC 9 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 4 PM
CST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING. A GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 4 PM CST WEDNESDAY. THESE ADVISORIES ARE IN EFFECT FOR THE GULF
WATERS FROM SHORE TO 60 NAUTICAL MILES.

SURFACE LOW PRESSURE DEEPENING OVER NORTHERN TEXAS IS IN CLOSE
PROXIMITY TO HIGH PRESSURE OVER THE GULF OF MEXICO. THIS
SITUATION CREATES STRONG SOUTHERLY FLOW OVER DEEP SOUTH TEXAS AND
THE LOWER TEXAS GULF WATERS. A STRONG COLD FRONT MOVING THROUGH
THE REGION TUESDAY EVENING WILL USHER IN EVEN STRONGER NORTH
WINDS...SUSTAINED AROUND 30 KNOTS...WITH FREQUENT GUSTS OVER 34
KNOTS LATE TUESDAY THROUGH MIDDAY WEDNESDAY. SMALL CRAFT SHOULD
REMAIN IN PORT DURING THIS STRONG FRONTAL PASSAGE AND TAKE STEPS
TO PROTECT YOUR BOAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-091730-
/O.CON.KBRO.GL.W.0007.081210T0300Z-081210T2200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
334 AM CST TUE DEC 9 2008

...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 4 PM
CST WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 4 PM
CST WEDNESDAY. THIS ADVISORY IS IN EFFECT FOR THE LAGUNA MADRE
FROM BAFFIN BAY TO THE MOUTH OF THE RIO GRANDE.

SURFACE LOW PRESSURE DEEPENING OVER NORTHERN TEXAS IS IN CLOSE
PROXIMITY TO HIGH PRESSURE OVER THE GULF OF MEXICO. THIS
SITUATION CREATES STRONG SOUTHERLY FLOW OVER DEEP SOUTH TEXAS AND
THE LOWER TEXAS GULF WATERS. A STRONG COLD FRONT MOVING THROUGH
THE REGION TUESDAY EVENING WILL USHER IN EVEN STRONGER NORTH
WINDS...SUSTAINED AT 34 KNOTS OR WITH FREQUENT GUSTS OVER
34 KNOTS LATE TUESDAY THROUGH MIDDAY WEDNESDAY. SMALL CRAFT
SHOULD REMAIN IN PORT DURING THIS STRONG FRONTAL PASSAGE AND TAKE
STEPS TO PROTECT YOUR BOAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

64
000
WHUS74 KBRO 091009 AAA
MWWBRO

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
409 AM CST TUE DEC 9 2008

...A GALE WARNING IS IN EFFECT FOR THE MARINE AREAS OF DEEP SOUTH
TEXAS FROM 9 PM TONIGHT THROUGH 4 PM WEDNESDAY AFTERNOON...

...STRONG SOUTHEAST TO SOUTH WINDS OF 25 TO 30 KNOTS CONTINUE
OVER THE LOWER TEXAS COASTAL WATERS THIS MORNING...

.SURFACE LOW PRESSURE DEEPENING OVER NORTHERN TEXAS IS IN CLOSE
PROXIMITY TO HIGH PRESSURE OVER THE GULF OF MEXICO. THIS
SITUATION CREATES STRONG SOUTHERLY FLOW OVER DEEP SOUTH TEXAS AND
THE LOWER TEXAS GULF WATERS. A STRONG COLD FRONT MOVING THROUGH
THE REGION TUESDAY EVENING WILL USHER IN EVEN STRONGER NORTH
WINDS...SUSTAINED AT 34 KNOTS WITH FREQUENT HIGHER GUSTS EXPECTED
LATE TUESDAY THROUGH MIDDAY WEDNESDAY.

GMZ130-132-135-091800-
/O.EXA.KBRO.SC.Y.0096.000000T0000Z-081210T0300Z/
/O.CON.KBRO.GL.W.0007.081210T0300Z-081210T2200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
409 AM CST TUE DEC 9 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 4 PM
CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING.
A GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 4 PM
CST WEDNESDAY. 

SURFACE LOW PRESSURE DEEPENING OVER NORTHERN TEXAS IS IN CLOSE
PROXIMITY TO HIGH PRESSURE OVER THE GULF OF MEXICO. THIS
SITUATION CREATES STRONG SOUTHERLY FLOW OVER DEEP SOUTH TEXAS AND
THE LOWER TEXAS GULF WATERS. A STRONG COLD FRONT MOVING THROUGH
THE REGION TUESDAY EVENING WILL USHER IN EVEN STRONGER NORTH
WINDS...SUSTAINED AROUND 30 KNOTS...WITH FREQUENT GUSTS OVER
34 KNOTS LATE TUESDAY THROUGH MIDDAY WEDNESDAY. SMALL CRAFT
SHOULD REMAIN IN PORT DURING THIS STRONG FRONTAL PASSAGE AND TAKE
STEPS TO PROTECT YOUR BOAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ150-155-170-175-091800-
/O.CON.KBRO.SC.Y.0096.000000T0000Z-081210T0300Z/
/O.CON.KBRO.GL.W.0007.081210T0300Z-081210T2200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
409 AM CST TUE DEC 9 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 4 PM
CST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING. A GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 4 PM CST WEDNESDAY.

SURFACE LOW PRESSURE DEEPENING OVER NORTHERN TEXAS IS IN CLOSE
PROXIMITY TO HIGH PRESSURE OVER THE GULF OF MEXICO. THIS
SITUATION CREATES STRONG SOUTHERLY FLOW OVER DEEP SOUTH TEXAS AND
THE LOWER TEXAS GULF WATERS. A STRONG COLD FRONT MOVING THROUGH
THE REGION TUESDAY EVENING WILL USHER IN EVEN STRONGER NORTH
WINDS...SUSTAINED AROUND 30 KNOTS...WITH FREQUENT GUSTS OVER
34 KNOTS LATE TUESDAY THROUGH MIDDAY WEDNESDAY. SMALL CRAFT
SHOULD REMAIN IN PORT DURING THIS STRONG FRONTAL PASSAGE AND TAKE
STEPS TO PROTECT YOUR BOAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

64
834 
WHUS74 KBRO 091519
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
919 AM CST TUE DEC 9 2008

...GALE FORCE NORTH WINDS EXPECTED TONIGHT BEHIND STRONG COLD FRONT...

.WINDS WILL SWITCH TO NORTH AND JUMP TO GALE FORCE AFTER MIDNIGHT
TONIGHT AS A STRONG COLD FRONT BLASTS ACROSS THE MARINE AREAS.
ALREADY HIGH SEAS WILL PEAK AT 13 FEET OR MORE OFFSHORE BY
WEDNESDAY MORNING.

GMZ130-132-135-150-155-170-175-092330-
/O.EXT.KBRO.SC.Y.0096.000000T0000Z-081210T0600Z/
/O.EXT.KBRO.GL.W.0007.081210T0600Z-081210T2100Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
919 AM CST TUE DEC 9 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...GALE WARNING NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST
WEDNESDAY...

THE GALE WARNING IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM
CST WEDNESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
MIDNIGHT CST TONIGHT. 

A STRONG COLD FRONT WILL BLAST ACROSS THE MARINE AREAS BEGINNING
AROUND MIDNIGHT TONIGHT. STRONG NORTH WINDS WILL CONTINUE THROUGH
WEDNESDAY. SEAS WILL REMAIN VERY HIGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
000
WHUS74 KBRO 100040
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
640 PM CST TUE DEC 9 2008

...GALE FORCE NORTH WINDS EXPECTED TONIGHT BEHIND STRONG COLD
FRONT...

.WINDS WILL SWITCH TO THE NORTH AND JUMP TO GALE FORCE AROUND
MIDNIGHT TONIGHT AS A STRONG COLD FRONT BLASTS ACROSS THE MARINE
AREAS. ALREADY HIGH SEAS WILL PEAK AT 13 FEET OR MORE OFFSHORE BY
WEDNESDAY MORNING.

GMZ130-132-135-150-155-170-175-100845-
/O.CON.KBRO.SC.Y.0096.000000T0000Z-081210T0600Z/
/O.CON.KBRO.GL.W.0007.081210T0600Z-081210T2100Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
640 PM CST TUE DEC 9 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM
CST WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM
CST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL
MIDNIGHT CST TONIGHT. 

A STRONG COLD FRONT WILL BLAST ACROSS THE MARINE AREAS AROUND
MIDNIGHT TONIGHT. STRONG NORTH WINDS WILL CONTINUE THROUGH
WEDNESDAY. SEAS WILL REMAIN VERY HIGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
000
WHUS74 KBRO 100410
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1010 PM CST TUE DEC 9 2008

...GALE FORCE NORTH WINDS EXPECTED TONIGHT BEHIND STRONG COLD
FRONT...

.WINDS ARE SWITCHING TO THE NORTH AND JUMPING TO GALE FORCE AS A
STRONG COLD FRONT BLASTS ACROSS THE MARINE AREAS. ALREADY HIGH
SEAS WILL PEAK AT 13 FEET OR MORE OFFSHORE BY WEDNESDAY MORNING.

GMZ130-132-135-150-155-170-175-101200-
/O.UPG.KBRO.SC.Y.0096.000000T0000Z-081210T0600Z/
/O.EXT.KBRO.GL.W.0007.081210T0410Z-081210T2100Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1010 PM CST TUE DEC 9 2008

...GALE WARNING NOW IN EFFECT UNTIL 3 PM CST WEDNESDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 3 PM CST WEDNESDAY. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

THE STRONG COLD FRONT IS CURRENTLY RACING ACROSS THE COASTAL
WATERS. OBSERVATIONS FROM THE BUOY NETWORK INDICATE WINDS
SUSTAINED AROUND 35 KNOTS WITH GUSTS TO 40 KNOTS. THESE WINDS ARE
EXPECTED TO CONTINUE...AND WILL PUSH CHURNED SEAS HEIGHTS UP TO 12
TO 15 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
425 
WHUS74 KBRO 101506
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
906 AM CST WED DEC 10 2008

...POST FRONTAL WINDS SLOWLY DECREASING...

.ALTHOUGH GALE FORCE WINDS OFFSHORE CONTINUE...IMPROVEMENT IS
EXPECTED BY THIS AFTERNOON. SMALL CRAFT ADVISORIES WILL CONTINUE
THROUGH THIS EVENING HOWEVER.

GMZ150-155-170-175-102130-
/O.CON.KBRO.GL.W.0007.000000T0000Z-081210T2100Z/
/O.NEW.KBRO.SC.Y.0097.081210T2100Z-081211T0900Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
906 AM CST WED DEC 10 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM CST THURSDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM
CST THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-102100-
/O.CON.KBRO.GL.W.0007.000000T0000Z-081210T2100Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
906 AM CST WED DEC 10 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. 

WINDS ON THE LAGUNA MADRE SHOULD DECREASE SUBSTANTIALLY BY THIS
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
490 
WHUS74 KBRO 101700
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1100 AM CST WED DEC 10 2008

...POST FRONTAL WINDS SLOWLY DECREASING...

.SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE THROUGH THIS
EVENING.

GMZ130-132-135-102100-
/O.CAN.KBRO.GL.W.0007.000000T0000Z-081210T2100Z/
/O.NEW.KBRO.SI.Y.0026.081210T1700Z-081210T2100Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1100 AM CST WED DEC 10 2008

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. 

WINDS ON THE LAGUNA MADRE SHOULD DECREASE SUBSTANTIALLY BY THIS
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-102130-
/O.CAN.KBRO.GL.W.0007.000000T0000Z-081210T2100Z/
/O.EXT.KBRO.SC.Y.0097.081210T1700Z-081211T0900Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1100 AM CST WED DEC 10 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
3 AM CST THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this gale warning went out at Dec 8, 8:30 PM CST, 5 hours 9 minutes earlier.

Area forecast discussion, Dec 8, 8:30 PM CST, 5 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
830 PM CST MON DEC 8 2008

.DISCUSSION...WINDS HAVE DECREASED THIS EVENING  OVER DEEP SOUTH
TEXAS ALLOWING THE WIND ADVISORY TO EXPIRE.  WINDS WILL NOT BE QUITE
AS STRONG ON TUESDAY AS A COLD FRONT SLOWLY APPROACHES THE AREA.
A COLD FRONT WILL MOVE THROUGH THE AREA TUESDAY NIGHT CAUSING
STRONG NORTH WINDS AND AREAS OF LIGHT RAIN AND DRIZZLE IN ITS WAKE
LATE TUESDAY NIGHT AND WEDNESDAY.  A NORTHWEST FLOW ALOFT WILL
DOMINATE THE AREA WEDNESDAY NIGHT AS A LOW PRESSURE TROUGH MOVES
EAST OVER THE GULF.  A RELATIVELY DRY AND STABLE AIRMASS WILL BE THE
RULE FOR THE AREA FRIDAY THROUGH THE WEEKEND.  TEMPERATURES WILL
GRADUALLY WARM ON SATURDAY AND BE SLIGHTLY ABOVE NORMAL BY SUNDAY.
WINDS WILL BE STRONG TUESDAY NIGHT AND WEDNESDAY IN THE WAKE OF THE
FRONT.  PREVIOUS FORECAST PACKAGE LOOKS GOOD AT THIS TIME.  NO
UPDATES NEEDED AT THIS TIME.
&&

.MARINE...THE 8 PM OBSERVATION FROM BUOY 42020 INDICATED WINDS WERE
SOUTH SOUTHEAST AROUND 18 KTS GUSTING TO AROUND 25 KTS AND SEAS WERE
AROUND 8 FT WITH A PERIOD OF 7 SECONDS. MTRPIL REPORTED A SOUTH
SOUTHEAST WIND AROUND 12 KTS. PRESSURE GRADIENT CONTINUES TO REMAIN
RATHER TIGHTENED ACROSS THE LOWER TX COASTAL WATERS THIS EVENING.
SOUTHERLY WINDS SHOULD REMAIN STRONG OVRNGT ACROSS THE GULF WATERS
WITH SCA CONDITIONS LIKELY TO CONTINUE. HAVE SEEN A DIMINISHING
TREND IN WINDS AROUND THE PORT ISABEL AREA AND WOULD EXPECT FURTHER
RELAXATION HERE TONIGHT. WILL LEAVE THE SCA POSTED FOR THE NEAR AND
FAR OFFSHORE WATERS AND ALLOW THE SCA ACROSS THE LAGUNA TO EXPIRE AT
9 CST/03 UTC. THE STRONG SOUTHERLY FLOW WILL CONTINUE THRU THE
DAYTIME HRS ON TUESDAY WITH SCA CONDITIONS PREVAILING ACROSS THE
GULF WATERS. A STRONG COLD FRONT WILL BLAST THRU THE COASTAL WATERS
TUESDAY NIGHT. STRONG NORTHERLY WINDS WILL TAKE HOLD BEHIND THE
FRONT. GALE CONDITIONS COULD BE POSSIBLE LATE TUESDAY THRU WEDNESDAY
EVENING...SO A GALE WATCH WILL REMAIN IN EFFECT FOR THAT TIME FOR
ALL OF THE LOWER TX COASTAL WATERS. MARINE CONDITIONS ARE EXPECTED
TO SLOWLY IMPROVE BY THURSDAY INTO FRIDAY AS HIGH PRESSURE SLIDES IN
FROM THE NORTH.
&&

.AVIATION...SOUTHERLY WINDS CONTINUE TO BLOW ACROSS DEEP SOUTH TX
THIS EVENING WITH GUSTS IN EXCESS OF 20 KTS STILL NOTED IN SOME
LOCALES. AM EXPECTING WINDS TO GRADUALLY DIMINISH
OVRNGT...HOWEVER CONDITIONS WILL LIKELY STILL REMAIN BREEZY AT
TIMES. STRONG SOUTHERLY WINDS CONTINUE THRU THE DAYTIME HRS ON
TUESDAY BEFORE DIMINISHING LATE IN THE AFTN PRIOR TO A STRONG COLD
FRONT PASSAGE TUESDAY NIGHT. EXPECT MVFR/VFR CONDITIONS TO PREVAIL
THRU THE NEXT 24 HRS.
&&

.BRO...SCA FOR GMZ150-155-150-175 THROUGH MIDNIGHT TUESDAY NIGHT.
GALE WATCH FOR GMZ130-132-135-150-155-170-175 FROM 9 PM TUESDAY
NIGHT THROUGH 9 PM WEDNESDAY NIGHT.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

SYNOPTIC/GRIDS...65
MARINE/AVIATION/MESO...57
Hazardous weather outlook, Dec 8, 9:50 PM CST, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
950 PM CST MON DEC 8 2008

GMZ130-132-135-150-155-170-175-TXZ248>257-091115-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
950 PM CST MON DEC 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS...THE GULF
OF MEXICO AND THE LAGUNA MADRE.

.DAY ONE...TONIGHT.

SMALL CRAFT ADVISORIES REMAIN IN EFFECT FOR THE LOWER TEXAS GULF
WATERS TONIGHT. IN ADDITION...THERE IS A HIGH RISK OF RIP CURRENTS
AT THE BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SMALL CRAFT ADVISORIES WILL CONTINUE FOR THE COASTAL WATERS TUESDAY
AND GALE WARNINGS MAY BE NEEDED FOR THE OFFSHORE WATERS OF THE LOWER
TEXAS COAST TUESDAY NIGHT AND WEDNESDAY AS A STRONG COLD FRONT MOVES
THROUGH DEEP SOUTH TEXAS TUESDAY NIGHT. A GALE WATCH HAS BEEN POSTED
FOR THE LOWER TEXAS BAY AND GULF WATERS FROM TUESDAY EVENING THROUGH
WEDNESDAY EVENING. A HIGH RISK OF RIP CURRENTS IS EXPECTED ALONG THE
BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA DUE TO THE ELEVATED
WINDS AND SEAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Gale Warnings in Texas, 2008Every gale warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.